Syria: 'Close to the effects of chemical weapons' — Dr. after Turkish shelling in Afrin

At least six civilians were transported to the General Hospital in Afrin, Friday, with symptoms of suffocation following an alleged attack using toxic gas during Turkey's 'Olive Branch' operation in northern Syria. According to the reports, the Turkish airforce conducted shelling in the Afrin region. One of the affected residents of Aranda village reported that after the attack with a «white... Еще» substance, people «were short of breath, we could barely see it, and then we lost consciousness.» Director General of Afrin Hospital Dr. Khalil Sabri stated that «six people were treated with unknown cases, which is close to the effects of chemical weapons. There was a shortness of breath. Their bodies had red spots. There was itching in the body. There was also a case of vomiting and itching in the eyes.» According to the Reuters news agency, a Turkish diplomatic source rejected any allegations of using chemical weapons in Syria, calling the accusation «black propaganda.» «These are baseless accusations. Turkey never used chemical weapons. We take utmost care about civilians in Operation Olive Branch,» stated the source.

Самое интересное

Новости партнеров

ТемыВсе темы